On the unboundedness of martingale transforms
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 27-36
@article{SPS_1985__19__27_0,
     author = {Durrett, Richard T.},
     title = {On the unboundedness of martingale transforms},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {27-36},
     zbl = {0557.60034},
     mrnumber = {889466},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1985__19__27_0}
}
Durrett, Richard T. On the unboundedness of martingale transforms. Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 27-36. http://www.numdam.org/item/SPS_1985__19__27_0/

Chung, K.L. (1982) Lectures From Markov Processes To Brownian Motion, Springer Verlag, New York. | MR 648601 | Zbl 0503.60073

Davis, B. (1973) On the distribution of conjugate functions of nonnegative measures. Duke Math. J. 40, 695-700. | MR 324297 | Zbl 0271.60090

Durrett, R. (1984) Brownian Motion And Martingales In Analysis, Wadsworth, Belmont, CA (to appear May 1984). | MR 750829 | Zbl 0554.60075

Gundy, R.F. and N. Varopoulos (1979) Les transformations de Riesz et les integrales stochastiques. C. R. Acad. Sci. Paris A., 289, 13-16. | MR 545671 | Zbl 0413.60003

Gundy, R.F. and M. Silverstein (1982) On a probabilistic interpretation for the Riesz transforms in Functional Analysis In Markov Processes, ed. by M. Fukushima, Springer LNM 923. | MR 661625 | Zbl 0495.60053

Janson, S.. (1977) Characterization of H1 by singular integral transformations on martingales and Rn. Math, Scand., 41, 140-152. | MR 463789 | Zbl 0369.42005

Knight, F.B.. (1971) A reduction of continuous square integrable martingales to Brownian motion, p. 19-31 in Martingales, Springer LNM 190. | MR 370741

Knight, F.B.. (1981) Essentials Of Brownian Motion And Diffusion, AMS, Providence, R. I. | MR 613983 | Zbl 0458.60002

Meyer, P.A.. (1976) Un cours sur les intégrales stochastiques. Sem. X (Springer LNM 511), 245-400. | Numdam | MR 501332 | Zbl 0374.60070

Port, S. and C. Stone (1978) Brownian Motion And Classical Potential Theory. Academic Press, New York. | Zbl 0413.60067

Stein, E.M. and G. Weiss (1959) An extension of a theorem of Marcinkewicz and its applications. J. Math. Mech., 8, 263-284. | MR 107163 | Zbl 0084.10801

Varopoulos, N.. (1980) The Helson-Szegö theorem, and Ap functions for Brownian motion and several variables, JFA 39, 85-121. | MR 593791 | Zbl 0505.60056

Zygmund, A.. (1929) Trigonometric Series, Cambridge Univ. Press.